Topological cyclic homology of the integers
K-theory - Strasbourg, 1992, Astérisque no. 226  (1994), p. 57-143
@incollection{AST_1994__226__57_0,
     author = {B\"okstedt, M. and Madsen, I.},
     title = {Topological cyclic homology of the integers},
     booktitle = {$K$-theory - Strasbourg, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {226},
     year = {1994},
     pages = {57-143},
     zbl = {0816.19001},
     mrnumber = {1317117},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__226__57_0}
}
Bökstedt, M.; Madsen, I. Topological cyclic homology of the integers, in $K$-theory - Strasbourg, 1992, Astérisque, no. 226 (1994), pp. 57-143. http://www.numdam.org/item/AST_1994__226__57_0/

1. J. F. Adams, Infinite loop spaces, Ann. Math. Studies No. 90 Princeton University Press (1978) | MR 505692 | Zbl 0398.55008

2. J. F. Adams, Prerequisites (on equivariant theory) for Carlsson's lecture, LNM vol. 1051 (1984), Springer-Verlag | MR 764596 | Zbl 0553.55010

3. J. M. Boardman, Conditionally convergent spectral sequences, preprint, John Hop kins University (1981)

4. A. K. Bousfield, The localization of spectra with respect to homology, Topology 18 (1979), 257-281 | Article | MR 551009 | Zbl 0417.55007

5. A. K. Bousfield, D. M. Kan, Homotopy Limits, Completions and Localizations, LNM 304 (1987), Springer Verlag. | MR 365573 | Zbl 0259.55004

6. G. E. Bredon, Equivariant cohomology theories, LNM, vol 34 (1967), Springer-Verlag. | MR 214062 | Zbl 0162.27202

7. W. Browder, Algebraic K-theory with coefficients /p, LNM vol. 657 (1978), Springer-Verlag | MR 513541 | Zbl 0386.18011

8. M. Bökstedt, Topological Hochschild homology, Topology (to appear)

9. M. Bökstedt, Topological Hochschild homology of and /p., Ann. of Math. (to appear).

10. M. Bökstedt, G. Carlsson, R. Cohen, T. Goodwillie, W. C Hsiang, I. Madsen, On the Algebraic K-theory of simply connected (i) spaces, Preprint, Aarhus (1991) | Zbl 0867.19003

11. M. Bökstedt, W.-C. Hsiang, I Madsen, The cyclotomic trace and algebraic K-theory, Invent. Math (1993) | MR 1202133 | Zbl 0804.55004

12. G. Carlsson, Equivariant stable homotopy and Segal's Burnside ring conjecture, Ann of Math. vol. 120, (1984), 189-224 | Article | MR 763905 | Zbl 0586.55008

13. H. Cartan, S. Eilenberg, Homological Algebra, Princeton University Press (1956) | MR 77480 | Zbl 0075.24305

14. T. Tom Dieck, Orbittypen und äquivariante homologie II, Arch. Math. 26 (1975), 650-662 | Article | MR 436177 | Zbl 0334.55004

15. T. Tom Dieck, Transformation groups and representation theory, LNM vol. 766 (1979), Springer-Verlag | MR 551743 | Zbl 0445.57023

16. T. Goodwillie, Calculus II, Analytic functors, K-theory (to appear) | MR 1162445 | Zbl 0776.55008

17. T. Goodwillie, Notes on the cyclotomic trace (in preparation)

18. J. P. C. Greenlees, Representing Tate cohomology of G-spaces, Proc. Edinburgh Math. Soc. vol. 30 (1987), 435-443 | Article | MR 908451 | Zbl 0608.57029

19. J. P. C. Greenlees, J. P May, Generalized Tate, Borel and coBorel Cohomology, Preprint, Univ. of Chicago (1992)

20. L. Hesselholt, Stable topological cyclic homology is topological Hochschild homology, Astérisque ibid (1994) | MR 1317119 | Zbl 0816.19002

21. L. Hesselholt, I. Madsen, The S 1 -Tate spectrum for J, Preprint No. 28, Aarhus University (1992), Bull. Mex. Mat. Soc. (to appear) | MR 1317575 | Zbl 0851.55013

22. L. Hesselholt, I Madsen, Topological cyclic homology of the dual numbers over finite fields, Preprint Aarhus University (1993)

23. L. G. Lewis, J. P. May, M. Steinberger, Equivariant stable homotopy theory, LNM vol 1213, (1986) Springer-Verlag | MR 866482 | Zbl 0611.55001

24. J.-L. Loday, D. Quillen, Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helv. 59, (1984), 565-591 | Article | MR 780077 | Zbl 0565.17006

25. I. Madsen, The cyclotomic trace in algebraic K-theory, Proceedings ECM, Paris (1992) | Zbl 0866.55009

26. I. Madsen, V. Snaith, J. Tornehave, Infinite loop maps in geometric topology, Proc. Camb. Phil. Soc, vol. 81 (1977), 399-429 | Article | MR 494076 | Zbl 0357.55015

27. J. P. May, The geometry of iterated loop spaces, LNM vol. 271 (1972) Springer-Verlag | MR 420610 | Zbl 0244.55009

28. J. P. May, J.E Mcclure, A reduction of the Segal conjecture, CMS Conf. Proceedings vol. 2, Part 2 (1981) Providence, 209-222 | MR 686147 | Zbl 0571.55008

29. S. Mitchel, The Morava K-theory of algebraic K-theory spectra, K-theory vol. 3 (1990), 607-626 | MR 1071898 | Zbl 0709.55011

30. D. Quillen, On the cohomology and K-theory of general linear groups over finite fields, Annals of Math. vol. 96 (1972), 552-586 | Article | MR 315016 | Zbl 0249.18022

31. D. Ravenel, Localization with respect to certain periodic homology theories, Amer. J. Math. vol. 106 (1984), 351-414 | Article | MR 737778 | Zbl 0586.55003

32. D. Ravenel, The Segal conjecture for cyclic groups and its consequences, Amer. J. Math. vol. 106 (1984), 415-446 | Article | MR 737779 | Zbl 0586.55007

33. J. Rognes, Two lemmas on BU, Proc. Camb. Math. Soc. (to appear)

34. G. B. Segal, Categories and cohomology theories, Topology vol. 13 (1974), 293-312 | Article | MR 353298 | Zbl 0284.55016

35. G. B. Segal, Equivariant stable homotopy theory, Proc ICM, Nice (1970), 59-63 | MR 423340 | Zbl 0225.55014

36. K. Shimakawa, Infinite loop G-spaces associated to monoidal G-graded categories, Publ. Res Inst. Math. Sci. vol. 25, No. 2 (1989), 239-262 | Article | MR 1003787 | Zbl 0677.55013

37. R. Woolfson, Hyper-Γ-spaces and hyper spectra, Quart. J. Math. Oxford (2), 30 (1979), 229-255 | Article | MR 534835 | Zbl 0411.55006

38. F. Waldhausen, Algebraic K-theory of topological spaces I, Proc. symposia in Pure Mathmatics, vol 32 (1978), 35-60 AMS, Providence, Rhode Island | Article | MR 520492 | Zbl 0414.18010

39. F. Waldhausen, Algebraic K-theory of topological spaces II, LNM vol. 763 (1978), Springer-Verlag | MR 561230 | Zbl 0431.57004

40. F. Waldhausen, Algebraic K-theory of spaces, a manifold approach. Current Trends in Algebraic Topology, CMS Conference Proceedings vol 2, Part 1 (1982), 141-184 | MR 686115 | Zbl 0595.57026

41. C. Kassel, La K-theorie stable, Bull. Soc. Math. France, 110 (1982), 381-416. | Article | Numdam | MR 694757 | Zbl 0507.18003